# SDR DALA2025011300266

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 58,906 hours, 42,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS OF STA 157-210 -X=45, STA 256 -X=44-24L, STA 174-176 BTW -X=10- 49, STA 200-157 X=10, STA 200-157 -X=10, STA 157-200 BTW X=44, STA 200 BTW X=44-42, AND STA 200-203 BTW -X=5 TO -X=43 AT PAX CABIN. SUMMARY OF NRC 00671: CORROSION LEVEL 2. FLOORS SUPPORS OF STA 157-210 -X=45, STA 256 -X=44-24L, STA 174-176 BTW -X=10-49, STA 200-157 X=10, STA 200-157 -X=10, STA 157-200 BTW X=44, STA 200 BTW X=44-42, AND STA 200-203 BTW -X=5 TO -X=43 AT PAX CABIN WERE REPLACED DUE TO CORROSION PER B717-200 SRM 51-41-01-0G, 51-41-02-0G, 51-41-05-0G, AND DWG 9936534 REV BW. (LP #0753542)
